MathSciNet Relay Station
MathSciNet bibliographic data
MR682630 (85b:33010) 33A65 (60K25 90B22)
Chihara, Theodore S.; Ismail, Mourad E. H. Orthogonal polynomials suggested by a queueing model. Adv. in Appl. Math. 3 (1982), no. 4, 441–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement